Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 210, NWS Memphis, TN

June 21, 2014Craighead County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 21, 2014, 3:45 PM CDT for Craighead County, Poinsett County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 3:45 PM CDT (20:45 UTC)
Expired
Jun 21, 2014, 4:30 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 79 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:05 PM CDTTSTM WND DMG3 N Jonesboro, ARLARGE TREE DOWN ON POWERLINES ON HWY 141.
Jun 21, 4:10 PM CDTHAIL 0.883 N Jonesboro, ARNICKEL SIZED HAIL NEAR HWY 141 AND NEW HAVEN CHURCH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1475 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WUUS54 KMEG 212045
SVRMEG
ARC031-111-212130-
/O.NEW.KMEG.SV.W.0210.140621T2045Z-140621T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 430 PM CDT

* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  JONESBORO...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
  BROOKLAND...JONESBORO...LAKE CITY AND TRUMANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3576 9034 3560 9064 3586 9081 3597 9063
TIME...MOT...LOC 2045Z 333DEG 13KT 3582 9066

$$
1 follow-up statement
170 
WWUS54 KMEG 212107
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT SAT JUN 21 2014

ARC031-111-212130-
/O.CON.KMEG.SV.W.0210.000000T0000Z-140621T2130Z/
CRAIGHEAD AR-POINSETT AR-
407 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL POINSETT AND CENTRAL CRAIGHEAD COUNTIES...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
JONESBORO...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
BROOKLAND...JONESBORO...LAKE CITY...TRUMANN...LACHE LAKE...HERMAN...
VALLEY VIEW...CARY...APT...HERGETT...FARRVILLE...NEEDHAM AND GUM
POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3576 9034 3560 9064 3586 9081 3597 9063
TIME...MOT...LOC 2107Z 308DEG 4KT 3587 9069

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:52 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 21, 2:52 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT SAT JUN 21 2014

.DISCUSSION...WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES THIS
AFTERNOON INDICATE A MESOSCALE CONVECTIVE VORTEX /MCV/ CENTERED
NEAR SOUTHERN ILLINOIS THIS AFTERNOON WITH A SHORTWAVE TROUGH
ASSOCIATED WITH THE MCV LOCATED ACROSS PORTIONS OF NORTH CENTRAL
AND CENTRAL ARKANSAS. THIS MESOSCALE FEATURE COMBINED WITH
CONVECTIVE TEMPERATURES BEING REACHED THIS AFTERNOON HAS RESULTED
IN THE DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE MID SOUTH...ESPECIALLY ACROSS MOST OF
ARKANSAS...FAR NORTHWEST TENNESSEE...AND PORTIONS OF NORTHEAST
MISSISSIPPI. TEMPERATURES AS OF 2 PM CDT ARE IN THE UPPER 80S TO
LOWER 90S ACROSS MOST LOCATIONS. CONVECTIVE CHANCES FOR THE NEXT 7
DAYS IS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOON/S
FORECAST ISSUANCE.

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THIS AFTERNOON SHOULD BEGIN TO DECREASE
IN COVERAGE BY EARLY THIS EVENING AS INSTABILITY BEGINS TO WANE
WITH THE LOSS OF DAYTIME HEATING. A STRONG TO PERHAPS ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE THROUGH EARLY EVENING WITH
DAMAGING WINDS AS THE PREDOMINANT SEVERE WEATHER THREAT ALONG WITH
A POTENTIAL FOR LOCALIZED HEAVY RAINFALL.

SHORT TERM MODELS DIDN/T HANDLE TODAY/S MCV TOO WELL AND OVERALL
CONFIDENCE IN CONVECTIVE CHANCES FOR TOMORROW ARE CONSEQUENTLY ARE
SOMEWHAT LOWER. NONETHELESS...THE GENERAL TREND IN THE OVERALL
MODEL SOLUTIONS ARE FOR A SLIGHT WEAKENING OF MID LEVEL HEIGHTS ON
SUNDAY AND WILL CONTINUE WITH SLIGHT CHANCE/CHANCE POPS MOSTLY
COINCIDENT WITH DAYTIME HEATING AND PERHAPS CONTINUING INTO SUNDAY
NIGHT. HIGH TEMPERATURES ON SUNDAY WILL BE SOMEWHAT SIMILAR WITH
HIGHS AROUND 90 ACROSS MANY LOCATIONS. AN ISOLATED STRONG TO
PERHAPS SEVERE THUNDERSTORM THREAT MAY EXIST SUNDAY AFTERNOON
THROUGH EARLY EVENING WITH DAMAGING WINDS AS THE PRIMARY THREAT
ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAINFALL.

.LONG TERM...(MONDAY THROUGH SATURDAY)...LONG TERM MODELS CONTINUE
TO INDICATE SURFACE/UPPER LEVEL RIDGING FINALLY BREAKING DOWN
ACROSS THE LOWER MISSISSIPPI VALLEY AS AN UPPER LEVEL TROUGH
SHIFTS INTO THE REGION FOR THE FIRST HALF OF THE WEEK. THIS WILL
BRING NORTHWEST UPPER LEVEL FLOW ALOFT BACK INTO THE MID SOUTH.
SEVERAL SHORTWAVES EMBEDDED WITHIN THE FLOW MAY RESULT IN
CHANCE/LIKELY POPS FOR MONDAY THROUGH THURSDAY WITH CHANCES
GRADUALLY DIMINISHING TOWARDS NEXT WEEKEND AS UPPER RIDGING
GRADUALLY TRIES TO BUILD BACK INTO THE LOWER MISSISSIPPI VALLEY.
AFTERNOON HIGHS WILL BE SLIGHTLY COOLER THROUGH AT LEAST THE FIRST
HALF OF THE WEEK. A CONDITIONAL STRONG TO SEVERE THUNDERSTORM RISK
MAY BE POSSIBLE THROUGH THIS PERIOD ALONG WITH HEAVY RAINFALL.
HOWEVER...TIMING OF THESE RISKS IS TOO UNCERTAIN IN THIS
AFTERNOON/S FORECAST.

CJC

&&

.AVIATION...
18Z TAFS

17Z GOES WATER VAPOR IMAGERY SHOWED A MIDLEVEL CIRCULATION OVER
SOUTHEAST MO...MOVING EAST...HAVING FORMED LAST EVENING ALONG THE
SOUTH FLANK OF A LARGE TSRA COMPLEX NEAR OMA/TUP. THIS FEATURE WAS
NOT WELL INITIALIZED BY THIS MORNING/S MODELS...WITH THE EXCEPTION
OF THE 15Z RUC.

EXPECT TSRA COVERAGE TO GRADUALLY INCREASE ALONG THE MIDLEVEL
WAVE/S SOUTHERN FLANK... WITH JBR LIKELY SEEING THE GREATEST
CHANCES OF TSRA. FOR THE REMAINING TAF SITES...WILL CONTINUE VCTS
MENTION AT SCHEDULED ISSUANCE.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 21, 3:17 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
317 PM CDT SAT JUN 21 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-221245-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST.
FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-
WEAKLEY-YALOBUSHA-
317 PM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORM OR TWO IS POSSIBLE
ACROSS THE MID SOUTH THROUGH EARLY EVENING. DAMAGING WINDS IS THE
PREDOMINANT SEVERE THUNDERSTORM THREAT ALONG WITH A POTENTIAL FOR
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 2:46 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
246 PM CDT SAT JUN 21 2014

TNZ003-212015-
WEAKLEY TN-
246 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  CENTRAL WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED 4 MILES NORTHWEST OF DRESDEN AT 246 PM CDT...MOVING EAST
AT 10 MPH.

PEOPLE IN WEAKLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3638 8852 3617 8861 3627 8886 3644 8878
TIME...MOT...LOC 1946Z 292DEG 9KT 3632 8872
Special weather statement, Jun 21, 2:48 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT SAT JUN 21 2014

TNZ004-022-212015-
BENTON TN-HENRY TN-
248 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  NORTH CENTRAL BENTON COUNTY IN TENNESSEE...
  NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED 4 MILES SOUTH OF PARIS LANDING STATE PARK AT 248 PM
CDT...MOVING SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN BENTON AND HENRY COUNTIES...INCLUDING LOCATIONS NEAR PARIS
LANDING STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3622 8804 3633 8825 3649 8813 3646 8805
      3634 8797
TIME...MOT...LOC 1948Z 026DEG 7KT 3636 8808
Special weather statement, Jun 21, 3:06 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CDT SAT JUN 21 2014

ARZ018-212030-
GREENE AR-
306 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CDT FOR...

  NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED 5 MILES NORTHWEST OF LAFE AT 306 PM CDT...MOVING
SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN GREENE COUNTY...INCLUDING LOCATIONS NEAR MARMADUKE...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3626 9056 3626 9050 3617 9029 3608 9055
      3624 9066 3627 9059
TIME...MOT...LOC 2006Z 312DEG 11KT 3623 9057
Special weather statement, Jun 21, 3:10 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT SAT JUN 21 2014

MOZ113-115-TNZ001-212045-
DUNKLIN MO-PEMISCOT MO-LAKE TN-
310 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  EXTREME SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING NICKEL SIZE HAIL AND WINDS
TO 50 MPH WAS LOCATED FROM WARDELL TO 3 MILES EAST OF KENNETT AT 310
PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN DUNKLIN...LAKE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS
NEAR HAYTI AND KENNETT...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3628 8962 3600 8994 3622 9011 3639 8995
      3639 8976 3641 8975 3641 8974
TIME...MOT...LOC 2010Z 324DEG 14KT 3636 8984 3623 8999
Special weather statement, Jun 21, 3:12 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
312 PM CDT SAT JUN 21 2014

TNZ004-022-212045-
BENTON TN-HENRY TN-
312 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  NORTHEASTERN BENTON COUNTY IN TENNESSEE...
  NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PENNY TO NICKEL SIZE HAIL AND WINDS
TO 50 MPH WAS LOCATED 8 MILES SOUTH OF PARIS LANDING STATE PARK AT
312 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN BENTON AND HENRY COUNTIES...INCLUDING LOCATIONS NEAR PARIS
LANDING STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3613 8791 3610 8794 3638 8826 3651 8815
      3651 8806 3650 8805 3644 8805 3631 8795
      3621 8794 3616 8791
TIME...MOT...LOC 2012Z 312DEG 17KT 3632 8804
Special weather statement, Jun 21, 3:42 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CDT SAT JUN 21 2014

ARZ028-MOZ113-115-212115-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
342 PM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED 5 MILES WEST OF STEELE AT 342 PM CDT...MOVING SOUTH AT
30 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...GOSNELL AND STEELE...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3586 8977 3582 9002 3613 9007 3616 8983
TIME...MOT...LOC 2042Z 351DEG 25KT 3606 8994

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:14 PM CDTSpecial Weather StatementMEGClay31 min
Jun 21, 2:44 PM CDTSpecial Weather StatementMEGClay31 min
Jun 21, 3:06 PM CDTSpecial Weather StatementMEGGreene24 min
Jun 21, 3:16 PM CDTSevere Thunderstorm WarningMEGCraighead29 min
Jun 21, 3:47 PM CDTSpecial Weather StatementMEGRandolph43 min
Jun 21, 3:58 PM CDTSpecial Weather StatementMEGMississippi32 min
Jun 21, 4:11 PM CDTFlash Flood WarningMEGCraighead3 hr
Jun 21, 4:21 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Jun 21, 4:28 PM CDTSpecial Weather StatementMEGMississippi32 min
Jun 21, 4:31 PM CDTSpecial Weather StatementMEGCraighead29 min
Jun 21, 4:39 PM CDTSpecial Weather StatementMEGLawrence, Randolph36 min
Jun 21, 5:32 PM CDTSpecial Weather StatementMEGCrittenden43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.